Shop
-
Anadin Extra Aspirin Paracetamol and Caffeine Caplets, Red, 16 count
- Effective triple action formula – aspirin, paracetamol and caffeine – for relief of headaches, body aches and pains
- Gets to work in 5 minutes* (based on caffeine absorption data)
- Effective Triple Action Formula
- Aspirin – targets source of pain; Paracetamol – helps block pain signals; Caffeine – helps speed up pain relief
- Anadin, stronger than pain
- Contains aspirin, paracetamol and caffeine, for pain relief, always read the label
£2.40 -
Jarrow Formulas, Colostrum, 400mg, 30% Immunoglobulins, 120 Capsules, Lab-Tested, Gluten Free, Vegetarian, Soy Free, Non-GMO
- HIGH-DOSAGE: One dose, one capsule, of Jarrow Formulas colostrum contains 400mg of colostrum, including 120mg of immunoglobulins, which you can supply to your body daily
- GOOD BIOAVAILABILITY: Jarrow Formulas Colostrum is characterised by good bioavailability and is suitable for a vegetarian lifestyle
- HIGH QUALITY: Jarrow Formulas colostrum capsules are tested in independent laboratories for quality and purity
- WITHOUT UNWANTED ADDITIVES: The colostrum complex from Jarrow Formulas is gluten-free and produced without genetic engineering
- ORIGINAL PRODUCT: The recommended intake differs from the US recommended intake due to German and European guidelines. Please consult a doctor or alternative practitioner for an individual intake recommendation
£29.37£30.32 -
Opticrom Hayfever Allergy Eye Drops Sodium Cromoglicate – 10 ml – Fast Relief Within Just 2min of Itchy, Red, Watery Eyes Symptoms, for Adults and…
- Opticrom Hayfever 2% w/v Eye Drops, solution contains sodium cromoglicate. For the relief of hayfever eye symptoms. Always read the label.
- TARGETED RELIEF: Soothes itchy, red, watery eyes associated with hayfever
- FAST RELIEF WITHIN 2 MIN: Starts working within just 2 minutes so you can get back to the important things
- EFFECTIVE FORMULA: Solution contains 2% sodium cromoglicate for effective relief of eye allergy symptoms
- EASY APPLICATION: Teardrop-shaped bottle and tapered nozzle make it easy to apply Opticrom drops
- FOR ADULTS & CHILDREN: Opticrom is intended for use by adults and children aged 6 years or older
- RECOMMENDATION: Always read and follow the label
£5.45 -
10pcs Pocket CPR Face Mask for Resuscitation, CPR Mask, One Way Valve Emergency CPR Face Defend Portable Hygienic Pocket Facial Cover, Pocket CPR…
- MATERIAL: The cardiopulmonary resuscitation barrier is made of food-grade PVC material, which is safe, environmentally friendly, flexible, and practical, and is an important tool in daily life.
- PORTABLE: This pocket CPR face mask for resuscitation is light in weight, small in size, easy to store and carry, and can be put into any first aid kit, pocket, or wallet, which is very suitable for families and hospitals.
- HELP SAVE LIVE: This pocket CPR face mask for resuscitation is a good tool for artificial respiration and one of the protective equipment for dangerous workers. When in use, keep the patient’s respiratory tract unobstructed, put the pacifier in the middle of the respirator into the mouth of the wounded, and blow air from the other side facing the wounded.
- EASY TO USE: This CPR mask is packaged separately, one in each package, to avoid mutual pollution. The mask is mainly used to simulate the cardiopulmonary resuscitation model, or to isolate emergency personnel from injured people, making artificial respiration more hygienic and safe.
- MULTIPLE APPLICABLE SCENARIOS: 20pcs of pocket face defend are available, enough to meet your use and replacement needs. Suitable for use in homes, hospitals, schools, and outdoors.
£12.29 -
Anadin Ultra Ibuprofen Pain Relief Liquid Capsules – Pack of 16
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- Anadin Ultra liquid capsules get to work 2x faster than standard ibuprofen tablets* to help effectively reduce inflammation and fight pain in your back, muscles, and joints (*based on absorption data for a 400mg dose)
- Anadin Ultra gives fast and effective pain relief and helps reduce inflammation, providing up to 8 hours of pain relief* (*based on a 400mg dose.)
- Provides relief from backache, muscular pain, rheumatic pain and neuralgia
- Anadin, stronger than pain
- Contains ibuprofen, for pain relief, always read the label
£3.00 -
Anadin Original Pain Relief Tablets, Aspirin & Caffeine Headache Tablets, Pack of 16
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- Dual action formula, aspirin and caffeine to effectively relieve your headache or migraine
- Aspirin targets the source of the pain
- Caffeine helps to speed up pain relief
- Anadin, stronger than pain
£1.65 -
Jarrow Formulas, Colostrum, 400mg, 30% Immunoglobulins, 120 Capsules, Lab-Tested, Gluten Free, Vegetarian, Soy Free, Non-GMO
- HIGH-DOSAGE: One dose, one capsule, of Jarrow Formulas colostrum contains 400mg of colostrum, including 120mg of immunoglobulins, which you can supply to your body daily
- GOOD BIOAVAILABILITY: Jarrow Formulas Colostrum is characterised by good bioavailability and is suitable for a vegetarian lifestyle
- HIGH QUALITY: Jarrow Formulas colostrum capsules are tested in independent laboratories for quality and purity
- WITHOUT UNWANTED ADDITIVES: The colostrum complex from Jarrow Formulas is gluten-free and produced without genetic engineering
- ORIGINAL PRODUCT: The recommended intake differs from the US recommended intake due to German and European guidelines. Please consult a doctor or alternative practitioner for an individual intake recommendation
£29.24 -
Jarrow Formulas Colostrum Prime Life 400 mg – 120 Veggie Caps – Contains 30% Immunoglobulins – Supports Immune & Gastrointestinal Health – Up to…
- Immune & Gastrointestinal Health – USDA-certified Colostrum Prime Life contains high concentrations of natural immunoglobulins, which are proteins that support immune and gastrointestinal health. The formula includes a minimum of 30% immunoglobulins.
- Free From Antibiotics & Added Hormones – Colostrum is collected within 16 hours of calving from American pasture-fed cows that have been raised without the use of growth hormone (rBGH), antibiotics, or pesticides in their feed.
- Retention of Biological Activity – Colostrum low-temperature processing ensures that immunoglobulin fractions are not denatured. To further minimize the denaturation of immunoglobulins, the formula is delivered in delayed release capsules.
- Convenient Veggie Caps – Take one capsule once or twice per day between meals or as directed by your qualified healthcare professional.
- Superior Nutrition & Formulation – The goal of Jarrow Formulas is to promote optimal health with high-quality, effective, affordable, and superior formulation of dietary supplements. Our customers can be assured of purity, value, and potency.
£105.58 -
Jarrow Formulas Bone-Up, Capsules – 240 caps, 240 Capsules
- Stimuli is rich in native protein found in bone and has been clinically demonstrated not to disproportionately spike calcium blood levels
- Has been clinically demonstrated not to disproportionately spike calcium blood levels
- Stimuli is combined with vitamin D3 and vitamin K2 from natural fermentation
- Bone Up also supports cardiovascular and arterial health
£16.09 -
Anadin Joint Pain Relief Tablets, Ibuprofen Tablets, Pack of 16
- Providing up to 8 hours of pain relief* Anadin Joint Pain works effectively to help reduce inflammation and fight pain in your back, muscles, and joints (*based on a 400mg dose)
- Anadin Joint Pain contains ibuprofen, which targets the source of pain by blocking pain-causing chemicals where inflammation is present
- Pain relief from: joint pain, inflammation
- Anadin, stronger than pain
- Contains ibuprofen, for pain relief, always read the label
-
Anadin Extra Aspirin, Paracetamol & Caffeine Caplets, 16 Count (Pack of 1)
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- Effective triple action formula – aspirin, paracetamol and caffeine – for relief of headaches, body aches and pains
- Gets to work in 5 minutes* (based on caffeine absorption data)
- Effective triple action formula
- Aspirin – targets source of pain
-
Anadin Paracetamol For Pain Relief 500mg 16 Tablets
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- Tablets for relief from fever, aches and pains, cold and flu symptoms, sore throat, headache and migraine
- Also provides relief from period pain, toothache, neuralgia and rhumatic pain
- Gentle on the stomach
- Do not give to children aged under 6
-
MICROLAX 4×5 ml – Treatment of Constipation Or Conditions Requiring Facilitated Bowel Movements
MICROLAX 4×5 ml – Treatment of Constipation Or Conditions Requiring Facilitated Bowel Movements : Amazon.co.uk: Health & Personal Care
£9.00 -
Opticrom Hayfever Allergy Eye Drops Sodium Cromoglicate – 10 ml – Fast Relief Within Just 2min of Itchy, Red, Watery Eyes Symptoms, for Adults and…
- Opticrom Hayfever 2% w/v Eye Drops, solution contains sodium cromoglicate. For the relief of hayfever eye symptoms. Always read the label.
- TARGETED RELIEF: Soothes itchy, red, watery eyes associated with hayfever
- FAST RELIEF WITHIN 2 MIN: Starts working within just 2 minutes so you can get back to the important things
- EFFECTIVE FORMULA: Solution contains 2% sodium cromoglicate for effective relief of eye allergy symptoms
- EASY APPLICATION: Teardrop-shaped bottle and tapered nozzle make it easy to apply Opticrom drops
- FOR ADULTS & CHILDREN: Opticrom is intended for use by adults and children aged 6 years or older
- RECOMMENDATION: Always read and follow the label
£5.45 -
Opticrom Hayfever Allergy Eye Drops Sodium Cromoglicate – 10 ml – Fast Relief Within Just 2min of Itchy, Red, Watery Eyes Symptoms, for Adults and…
- Opticrom Hayfever 2% w/v Eye Drops, solution contains sodium cromoglicate. For the relief of hayfever eye symptoms. Always read the label.
- TARGETED RELIEF: Soothes itchy, red, watery eyes associated with hayfever
- FAST RELIEF WITHIN 2 MIN: Starts working within just 2 minutes so you can get back to the important things
- EFFECTIVE FORMULA: Solution contains 2% sodium cromoglicate for effective relief of eye allergy symptoms
- EASY APPLICATION: Teardrop-shaped bottle and tapered nozzle make it easy to apply Opticrom drops
- FOR ADULTS & CHILDREN: Opticrom is intended for use by adults and children aged 6 years or older
- RECOMMENDATION: Always read and follow the label